# SDR EY2R9600563

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna T303
- Propeller: Mcauly 3AF32C507
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: G82NEB8
- Condition: Corroded
- Location: Propeller Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE, SN BH432, FOUND CORRODED.
